# SDR DALA2020032702055

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FASTENER REMOVAL PER NRC 130-007, FOUND A HOLE INNER SURFACE MATERIAL MISSING ON SHIN AT STA 955. REPAIRED PER ERA 585589-14. (LP 1539151)
